# SDR SWAA2024123073853

- Difficulty date: December 3, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 259.5 BTW STR 8R TO STR 9R AT PASSENGER CABIN.  REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA 24-153-03393-WIP1; EA 24-153-03393-WIP2; AND EA 24-153-03393.
